|garlic and sustiva
Oct 30, 2011
please can i soak garlic with hot water at least for 2hrs and drink for the benefits of reducing cholesterol? does it interact with sustiva and truvada.
| Response from Dr. Henry
Garlic can impact levels of efavirenz so use beyond seasoning generally not recommended. If higher amounts are used, recommend informing your HIV provider and perhaps monitor more carefully and sometimes obtain efavirenz blood levels. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin Could I Have Acute HIV Infection
- Sore On Mouth Could I Have Acute HIV Infection
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Cold Feet After Breast Sucking Worried I Have HIV
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.